# SDR YENA2023101801271

- Difficulty date: October 15, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 01506
- Aircraft time: 80,783 hours, 29,407 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1151, BOS-MCO. ' FA REPORTED FUME "DIRTY SOX" SMELL UPON LEVEL OFF ON FINAL APP 2000' PWR UP; COMPLIED WITH INFORMATION NOTICE 2017- TO15, SECTION A. ISOLATED FAULTTO TYPE10(A) 1C PER TSM 05-50-00-810-085-B / TSM 05-50-00-810-085D. AIRCRAFT IS OK FOR SERVICE. NO 30 DAY HISTORY.'
